# SDR SIMA20150215001

- Difficulty date: February 15, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 37,230 hours, 34,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT ROWS 5, 6 & 7A INOPERATIVE.     REPAIRED EMERGENCY LIGHT CONNECTOR IAW SWPM 20-50-00.  OPERATIONS CHECKED GOOD.
